Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Multiple Endocrine Deficencies and Emotional Lability

From: wisemind - 6 years 51 weeks ago

Hello:

I have multiple endocrine deficiencies which were being supplemented for a few years up until a couple of years ago. For some reason when I had psychological problems the doctors decided to eliminate two of the supplements which I was taking to normalize my endocrine levels.

Although I have low thyroid, low testosterone and low human growth hormone, according to a leading endocrinologist in the city where I live, I do not have hypopituitarism.

In my research I have not as yet been able to determine whether endocrine deficiencies can account for emotional lability. What research has been done on this topic?

Secondly, should I be attempting to find an endocrinologist who will treat my endocrine deficiencies?

David

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Hello!

I wonder how you are doing. I just saw your message and felt so bad for you. I am both a person with multiple endocrine deficiencies and a retired mental health clinician. so I can tell you that, from my experience, just the deficiencies alone can cause emotional lability; I tend to think that getting the hormones replaced is what people need. I am not a physician, but I do not think that taking you off the supplements in response to emotional lability was wise. That response seems to be without reason. At any rate, I do hope that you have found someone else to prescribe your medications. You have a better idea than anyone else of what you need; it is always important to make a valiant attempt, at least, to get one's needs met!

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
Enter email
Submit
close X
SHOW MAIN MENU
SHOW SUB MENU